MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. HD ENDOEYE LAPARO-THORACO VIDEOSCOPE

AIZU OLYMPUS CO., LTD. HD ENDOEYE LAPARO-THORACO VIDEOSCOPE
Model Number LTF-VH
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the laparo-thoraco videoscope had the insulation blown (detached).It is unknown when the event occurred.There were no reports of patient harm.
 
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information, based on the investigation.The device was returned to olympus for inspection, and the reported failure was confirmed.A root cause could not be identified.Based on the results of the investigation, most probable cause of the reported malfunction is component failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
No additional information received from the customer.

Brand Name
HD ENDOEYE LAPARO-THORACO VIDEOSCOPE
Common Device Name
LAPARO-THORACO VIDEOSCOPE
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA   965-8520
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key22675832
Report Number9610595-2025-16205
Device Sequence Number9149752
Product Code GCJ
UDI-Device Identifier04953170287015
UDI-Public04953170287015
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K080948
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLTF-VH
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/29/2025
Supplement Date Received by Manufacturer10/27/2025
Initial Report FDA Received Date07/31/2025
Supplement Report FDA Received Date11/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown